Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Theoretical Computer Science 58 (1988) 17-56 North-Holland
 

Summary: Theoretical Computer Science 58 (1988) 17-56
North-Holland
CLASSIFICATION OF ALL THE MINIMAL BILINEAR
ALGORITHMS FOR COMPUTING THE COEFFICIENTS OF
THE PRODUCT OF TWO POLYNOMIALS MODULO A
POLYNOMIAL, PART I: THE ALGEBRA G[u]/< Q(u)`>, 1> 1
Amir AVERBUCH
IBM T.J. Watson Research Center, Yorktown Heights, NY 10598, U.S.A., and Tel-Aviv University,
Ramat Aviv, 69978 Tel-Aviv, Israel
Zvi GALIL
Columbia University, Morningside Heights, NY 10027, U.S.A., and Tel-Aviv University, Ramat
Aviv, 69978 Tel-Aviv, Israel
Shmuel WINOGRAD
IBM T.J. Watson Research Center, Yorktown Heights, NY 10598, U.S.A.
Abstract. In this paper we will classify all the minimal bilinear algorithms for computing the
coefficients of (Cyld x,u')(~:`~~ y,u') mod Q(U)' where deg Q(u) = j, jl = n and Q(U) is irreducible.
The case where I = 1 was studied in [ 11. For I > 1 the main results are that we have to distinguish
between two cases: j > 1 and j = 1. The first case is discussed here while the second is classified
in [4]. For j > 1 it is shown that up to equivalence every minimal (2n - 1 multiplications) bilinear
algorithm for computing the coefficients of (x:1; x,u')(C:`I,; y,u') mod Q(u)' is done by first

  

Source: Averbuch, Amir - School of Computer Science, Tel Aviv University

 

Collections: Computer Technologies and Information Sciences